# SDR SWAA982702

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: B, L
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND FLOOR ESCAPE PATH LIGHTS CAME ON AND LIGHTS AT OVERWING EXIT POSITION STARTED SMOKING.  FOUND BURNT WIRES AFTER GOING TO OFF POSITION WITH SWITCH.  REMOVED AND REPLACED BULBS AT ROWS 12, 15, 21 PER BOEING MM.  OPS CHECK GOOD.
